# SDR ASAA2017091621951

- Difficulty date: September 16, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 7,253 hours, 2,484 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710311
- Part serial: 477KT3
- Condition: Failed
- Location: Weather Radar
- Part time: 7,251 hours, 2,483 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WXR FAIL FLAG ON LIGHT WITH WX ON IN AUTO, NOT AUTO, WX, & WXTT ON FIRST OFFICERS SIDE. GROUNDED - YES. ACCOMPLISHED WEATHER RADAR SYSTEM BITE REFERENCE FIM 34-43 TASK 801. BITE SHOWS WEATHER RADAR R/T AND FAULT. PERFORMED FIM 34-43 TASK 803. REMOVED AND REPLACED WEATHER RADAR RECEIVER/TRANSMITTER PER AMM 34-43-41-000-801 AND 34-43-41-400-801. OPERATIONAL TEST NORMAL, REF AMM 34-43-00-802-001.
